# SDR DALA2023100608225

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERONS 30, 29L BTW STA 966 TO STA 1002. SUMMARY OF NRC 00565: CORROSION LEVEL 2. CORROSION ON LONGERONS 30, 29L BTW STA 966 TO STA 1002 WERE REPAIRED PER SRM 53-20-05-2R REPAIR 1 FIG 201 (SHEET 1). (LP #0003346)
